Alert archive / Tennessee / Special Weather Statements in 2019
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 2, 2019, 7:21 PM CDT for Sumner County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2019, 7:21 PM CDT (00:21 UTC)
- Expired
- Jul 2, 2019, 7:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
County Sumner County, TN
The radar
The Nashville radar (KOHX), 41 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
244
WWUS84 KOHX 030021
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
721 PM CDT Tue Jul 2 2019
TNZ008-030045-
Sumner TN-
721 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMNER COUNTY UNTIL
745 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Westmoreland, or 10 miles northeast of Gallatin,
moving northeast at 15 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Westmoreland, Oak Grove and Bethpage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3661 8628 3658 8622 3653 8622 3644 8636
3648 8646 3663 8640
TIME...MOT...LOC 0021Z 215DEG 12KT 3652 8637
$$
SchaperWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 2, 6:37 PM CDT, 44 minutes earlier.
Area forecast discussion, Jul 2, 6:37 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Nashville TN 637 PM CDT Tue Jul 2 2019 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Scattered showers and t'storms have developed along the I-65 corridor through much of our area as we transition into the afternoon hours. These showers/t'storms have helped to keep temperatures at bay, although it is still pretty warm in some areas. These storms will begin to lose their punch once the sun goes down this evening, as they are predominately diurnally driven. Tomorrow and the 4th of July appear to be a hair cooler than today with even more scattered shower and t'storm coverage. As we look at Independence Day, while it won't be all sunshine, it won't be all rain either. Scattered showers and t'storms, diurnally driven of course, will develop in the afternoon hours before weakening after sunset. This is good news for those with evening plans as showers/t'storms should be making their way out for any mid-evening plans. Beginning Friday through this weekend we will begin to experience even more shower and thunderstorm coverage across the area. Have chance to likely PoP for those east of I-24 both Friday and Saturday and wouldn't be surprised if those PoPs increase tomorrow as models continue to trend upward. Saturday evening there appears to be a shortwave that will move through the area, although severe weather doesn't look all that likely. Any thunderstorm that develops this weekend could have the occasional wind gust, but severe weather parameters don't appear to be coming together. With these additional showers/t'storms, our temperatures will come back down to near/just above average with temps right around the upper 80s to near 90 this weekend. By next week, it appears that we will return to the typical summertime pattern with more diurnally driven conditions. Temps will remain near to just above normal through the weekend before potentially warming a bit more next week. && .AVIATION... 00Z TAF DISCUSSION. VFR conditions are expected overnight with BR included for a few hours during sunrise. VIS may be marginally impacted by BR through 13-14z at the terminals. Otherwise, expect VCTS to be around during the afternoon and early evening...with possible TS lowering VIS/CIGs at a terminal or two. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......MacDonald AVIATION........Schaper
Hazardous weather outlook, Jul 2, 6:00 AM CDT, 13 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 600 AM CDT Tue Jul 2 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-031100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 600 AM CDT Tue Jul 2 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance of storms each of the next several days, although the probability will increase throughout the week. Scattered storms on Wednesday may become strong, especially north of I-40. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jul 2, 2:55 PM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Nashville TN
255 PM CDT Tue Jul 2 2019
TNZ008-022030-
Sumner TN-
255 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMNER COUNTY UNTIL
330 PM CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Portland, or 14 miles north of Gallatin, moving northeast at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Portland, Mitchellville and Oak Grove.
LAT...LON 3665 8635 3664 8630 3653 8628 3649 8648
3664 8655 3665 8651
TIME...MOT...LOC 1955Z 229DEG 11KT 3658 8648
10Special weather statement, Jul 2, 4:17 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
417 PM CDT Tue Jul 2 2019
TNZ063-064-078-022145-
Cannon TN-De Kalb TN-Warren TN-
417 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE KALB...NORTH
CENTRAL WARREN AND NORTHEASTERN CANNON COUNTIES UNTIL 445 PM CDT...
At 417 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodbury, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of south central De
Kalb, north central Warren and northeastern Cannon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3581 8603 3588 8604 3593 8586 3587 8582
3580 8582
TIME...MOT...LOC 2117Z 262DEG 17KT 3585 8599
SchaperSpecial weather statement, Jul 2, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
721 PM CDT Tue Jul 2 2019
TNZ008-030045-
Sumner TN-
721 PM CDT Tue Jul 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMNER COUNTY UNTIL
745 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Westmoreland, or 10 miles northeast of Gallatin,
moving northeast at 15 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Westmoreland, Oak Grove and Bethpage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3661 8628 3658 8622 3653 8622 3644 8636
3648 8646 3663 8640
TIME...MOT...LOC 0021Z 215DEG 12KT 3652 8637
SchaperThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:36 PM CDT | Special Weather Statement | OHX | Sumner | 24 min |
| Jul 2, 7:58 PM CDT | Special Weather Statement | OHX | Trousdale | 32 min |
| Jul 2, 11:33 PM CDT | Areal Flood Advisory | OHX | DeKalb, White | 117 min |
| Jul 3, 1:27 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jul 3, 4:04 PM CDT | Special Weather Statement | OHX | Macon | 41 min |
| Jul 3, 5:29 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jul 3, 6:46 PM CDT | Special Weather Statement | OHX | Cumberland | 29 min |
Nearby
Special Weather Statements in Tennessee, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.